Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Rash on the corner of eye, temporary relief with medicines, taking medicines for high BP. Cause of symptoms?

I have a rash that has developed at the very corner of my left eye. I am a 42 year old female. My doctor thought it could possibly be yeast which caused eczema . He prescribed a hydrocortisone cream which included nystatin . The rash disappears; however, it reappears after approximately 3 days of not using the cream. I am also on lisinopril/hctz for high blood pressure, but I have been taking this medication for at least 3 years. Do you have any ideas of what could be taking place? Thanks.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response

It seems that you are having allergic contact dermatitis.

You may be having atopic diathesis.

The cause may be dust, fume, grass, cosmetics, deodorants, soap,clothes...etc.

Even drugs or food might be the causing factor.

Be calm and cool..

Antihistaminics might improve the disease.

If the disease is severe , steroids may be taken...

Mild steroid cream or tacrolimus oint or pimecrolimus cream may improve the disease.

You might become freeof disease.


Dr. Ilyas Patel MD
Answered: Fri, 2 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor